MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3350/cmh.2016.0023

Медицинская библиотека · Clinical and molecular hepatology · 2016

A case of levocetirizine-induced liver injury.

Jung Moon Chan, Kim Ja Kyung, Cho Jae Yeon, Song Jae Won, Lee Bohyun, Park Ji Won, Seo Jinwon, Kim Sung Eun

Клинический случайСтатьяПеревод в очереди

Аннотация

Levocetirizine is a second-generation nonsedative antihistaminic agent that has been demonstrated to be safe and effective for treating allergic disease. There was only one case report of levocetirizine-induced liver toxicity, but a liver biopsy was not performed. In this article, we present the first case of levocetirizine-induced liver injury with histologic findings. A 48-year-old man was hospitalized with jaundice and generalized pruritus that had developed after 2 months of therapy with levocetirizine for prurigo nodularis. Laboratory findings revealed acute hepatitis with cholestasis. A liver biopsy demonstrated portal inflammation and hepatitis with apoptotic hepatocytes. The patient fully recovered 3 weeks after withdrawing levocetirizine. Although levocetirizine is safe and effective, physicians should be aware of its potential hepatotoxicity.

Для цитирования: Jung Moon Chan, Kim Ja Kyung, Cho Jae Yeon, Song Jae Won, Lee Bohyun, Park Ji Won, Seo Jinwon, Kim Sung Eun. A case of levocetirizine-induced liver injury.. Clinical and molecular hepatology. 2016. DOI: 10.3350/cmh.2016.0023.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.